# SDR DALA2025072505602

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 57,411 hours, 29,625 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3161 DIRTY SOCK SMELL STARTED AFT CABIN THEN SMELT THROUGHOUT CABIN. CORRECTIVE ACTION: FOUND APU AS SOURCE OF CONTAMINATION. DISCONTINUED USE. RESIDUAL CONTAMINATION FOUND ON LT ACM. REPLACED SAME. (1101511).
